# SDR MALA110196

- Difficulty date: August 3, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 9,189 hours, 5,927 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pin
- Condition: Damaged
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STAB PINS, BOTH OUTER AND 1 INNER HAVE FRICTION MARKS.  REPLACE ALL 3.  R & R BOTH OUTER AND INNER HORIZONTAL STAB PINS IAW REO 690-55-11-006.  INNER PIN-AV670-53179-003; OUTER PIN-AV670-23178-003.
